Aa
A
A
A
Close
Allergy Community
10.3k Members
Avatar universal

body aches

Following a root canal I have been taking amoxicillin 500 mg for an infection in my gums. I am having body aches continually - worse after just taking the meds. Can't find any info on this as a side effect. I also took my monthly Actonel pill 2 days after root canal. Is there any problem with taking both? Have 3 more days of amoxicillin. Any suggestions?  
1 Responses
1355118 tn?1298568479
MEDICAL PROFESSIONAL
Hi, welcome to the forum, myalgia is not common with amoxicillin. It is reported in 5-7% patients who are on actonel which contains risedronate. Body ache is usually seen in some generalized conditions like anemia, abnormal sleeping posture, viral infection (with or without fever), Depression, electrolyte abnormality etc. Even hypothyroidism should be ruled out as fatigue and body ache is its classical symptoms.

Hence, baseline blood tests should be limited to a complete blood count, erythrocyte sedimentation rate, standard blood chemistries, and thyroid function tests. Meantime, having nutritious food, OTC pain killers, skeletal muscle relaxants against prescription, hot water bath and body massage will help. I suggest you to consult physician for detailed evaluation and treatment of the cause. Take care and regards.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.